American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 4155 found      Go to page: 1 2 3 4 > >>

[1] Dmitry Dolgopyat and Bassam Fayad. Limit theorems for toral translations. Proceedings of Symposia in Pure Mathematics 89 227-277.
Book volume table of contents
View Article: PDF

[2] Christoph A. Keller. Modularity, Calabi-Yau geometry and 2d CFTs. Proceedings of Symposia in Pure Mathematics 88 307-316.
Book volume table of contents   
View Article: PDF

[3] Lynn Chua, Soohyun Park and Geoffrey D. Smith. Bounded gaps between primes in special sequences. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Detlev W. Hoffmann. Witt kernels of quadratic forms for multiquadratic extensions in characteristic 2. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Nathan McNew. On sets of integers which contain no three terms in geometric progression. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] Catalina V. Anghel. The self-power map and collecting all residue classes. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[7] Zubeyir Cinkir. Computation of polarized metrized graph invariants by using discrete Laplacian matrix. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[8] Henri Johnston. Explicit integral Galois module structure of weakly ramified extensions of local fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Shalini Bhattacharya and Eknath Ghate. Supercuspidal ramification of modular endomorphism algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[10] Josef Dick and Friedrich Pillichshammer. The weighted star discrepancy of Korobov's $p$-sets. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[11] Mirela Çiperiani and Ekin Ozman. Local to global trace questions and twists of genus one curves. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Ahmad El-Guindy and Aleksandar Petrov. On symmetric powers of $\tau$-recurrent sequences and deformations of Eisenstein series. Proc. Amer. Math. Soc. 143 (2015) 3303-3318.
Abstract, references, and article information   
View Article: PDF

[13] Verónica Becher, Pablo Ariel Heiber and Theodore A. Slaman. A computable absolutely normal Liouville number. Math. Comp.
Abstract, references, and article information
View Article: PDF

[14] M. Bond, I. Łaba and J. Zahl. Quantitative visibility estimates for unrectifiable sets in the plane. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[15] K. Senthil Kumar, R. Thangadurai and M. Waldschmidt. Liouville numbers, Liouville sets and Liouville fields. Proc. Amer. Math. Soc. 143 (2015) 3215-3229.
Abstract, references, and article information   
View Article: PDF

[16] V. Flammang and G. Rhin. On the absolute Mahler measure of polynomials having all zeros in a sector. III. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[17] Sihun Jo and Byungchan Kim. On asymptotic formulas for certain $q$-series involving partial theta functions. Proc. Amer. Math. Soc. 143 (2015) 3253-3263.
Abstract, references, and article information   
View Article: PDF

[18] Jean Bourgain, Sergei V. Konyagin and Igor E. Shparlinski. Character sums and deterministic polynomial root finding in finite fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[19] A. Kuznetsov. Computing the truncated theta function via Mordell integral. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[20] Ernie Croot, Neil Lyall and Alex Rice. A purely combinatorial approach to simultaneous polynomial recurrence modulo 1. Proc. Amer. Math. Soc. 143 (2015) 3231-3238.
Abstract, references, and article information   
View Article: PDF

[21] Steven M. Gonek. A note on finite Euler product approximations of the Riemann zeta-function. Proc. Amer. Math. Soc. 143 (2015) 3295-3302.
Abstract, references, and article information   
View Article: PDF

[22] Richard Foote, Hy Ginsberg and V. Kumar Murty. Heilbronn characters. Bull. Amer. Math. Soc. 52 (2015) 465-496.
Abstract, references, and article information   
View Article: PDF

[23] Jayce R. Getz and Jamie Klassen. Isolating Rankin-Selberg lifts. Proc. Amer. Math. Soc. 143 (2015) 3319-3329.
Abstract, references, and article information   
View Article: PDF

[24] Mitya Boyarchenko and Jared Weinstein. Maximal varieties and the local Langlands correspondence for $GL(n)$. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[25] Jiangwei Xue and Chia-Fu Yu. Endomorphism algebras of factors of certain hypergeometric Jacobians. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[26] R. de la Bretèche and G. Tenenbaum. D\'erivabilit\'e ponctuelle d'une int\'egrale li\'ee aux fonctions de Bernoulli. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[27] George E. Andrews, Matthias Beck and Neville Robbins. Partitions with fixed differences between largest and smallest parts. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[28] József Balogh, Hong Liu, Maryam Sharifzadeh and Andrew Treglown. The number of maximal sum-free subsets of integers. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[29] John R. Doyle and David Krumm. Computing algebraic numbers of bounded height. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[30] Eric Bach and Andrew Shallue. Counting composites with two strong liars. Math. Comp.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 4155 found      Go to page: 1 2 3 4 > >>